Alert archive / Colorado / High Wind Watches in 2007
High Wind Watch 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind watch at Feb 15, 2007, 4:05 PM MST for 11 counties in Colorado. It took effect at Feb 16, 2007, 12:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 15, 2007, 4:05 PM MST (23:05 UTC)
- In effect from
- Feb 16, 2007, 12:00 PM MST
- Expired
- Feb 16, 2007, 5:21 AM MST
- In force
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 69 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 97 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 453 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBOU 152305 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 405 PM MST THU FEB 15 2007 COZ035-036-038-039-160715- /O.CON.KBOU.HW.W.0002.070216T0700Z-070217T0000Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT 405 PM MST THU FEB 15 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST FRIDAY. WEST TO NORTHWEST WINDS WILL INCREASE ALONG THE FOOTHILLS AND ADJACENT PLAINS LATE TONIGHT AND CONTINUE THROUGH FRIDAY AFTERNOON. SUSTAINED SPEEDS OF 30 TO 50 MPH WILL BE COMMON...WITH GUSTS TO 85 MPH EXPECTED. THE STRONG GUSTY WINDS ALONG WITH FRESH SNOW WILL PRODUCE AREAS OF BLOWING SNOW AND POOR VISIBILITIES AT TIMES. NORTH-SOUTH ROADS SUCH AS STATE HIGHWAY 93 BETWEEN BOULDER AND GOLDEN WILL BE ESPECIALLY PRONE TO MUCH BLOWING AND DRIFTING SNOW. ALL DRIVERS ARE URGED TO EXERCISE CAUTION. DRIVERS OF HIGH- PROFILE VEHICLES SHOULD CONSIDER POSTPONING TRAVEL UNTIL THE HAZARDOUS WEATHER CONDITIONS IMPROVE. REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. $$ COZ040-042>045-048>051-160715- /O.NEW.KBOU.HW.A.0004.070216T1900Z-070217T0700Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER... STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...BRUSH... FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...DEER TRAIL... LEADER...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE... LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST... HAXTUN...HOLYOKE 405 PM MST THU FEB 15 2007 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. WEST TO NORTHWEST WINDS WILL INCREASE DURING THE AFTERNOON HOURS FRIDAY...CONTINUING THROUGH THE EVENING. SUSTAINED WINDS OF 25 TO 40 MPH CAN BE EXPECTED...WITH POSSIBLE GUSTS IN EXCESS OF 58 MPH. REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. $$ LESZCYNSKI
2 follow-up statements
000 WWUS75 KBOU 160352 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 852 PM MST THU FEB 15 2007 COZ035-036-038-039-161200- /O.CON.KBOU.HW.W.0002.070216T0700Z-070217T0000Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT 852 PM MST THU FEB 15 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST FRIDAY. WEST TO NORTHWEST WINDS WILL INCREASE ALONG THE FOOTHILLS AND ADJACENT PLAINS AFTER MIDNIGHT AND CONTINUE THROUGH FRIDAY AFTERNOON. SUSTAINED SPEEDS OF 30 TO 50 MPH WILL BE COMMON...WITH GUSTS TO 85 MPH EXPECTED. THE STRONG GUSTY WINDS ALONG WITH FRESH SNOW WILL PRODUCE AREAS OF BLOWING SNOW AND POOR VISIBILITIES AT TIMES. NORTH-SOUTH ROADS SUCH AS STATE HIGHWAY 93 BETWEEN BOULDER AND GOLDEN WILL BE ESPECIALLY PRONE TO MUCH BLOWING AND DRIFTING SNOW. ALL DRIVERS ARE URGED TO EXERCISE CAUTION. DRIVERS OF HIGH- PROFILE VEHICLES SHOULD CONSIDER POSTPONING TRAVEL UNTIL THE HAZARDOUS WEATHER CONDITIONS IMPROVE. REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. $$ COZ040-042>045-048>051-161200- /O.CON.KBOU.HW.A.0004.070216T1900Z-070217T0700Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER... STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...BRUSH... FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...DEER TRAIL... LEADER...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE... LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST... HAXTUN...HOLYOKE 852 PM MST THU FEB 15 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. WEST TO NORTHWEST WINDS WILL INCREASE DURING THE AFTERNOON HOURS FRIDAY AND CONTINUE THROUGH THE EVENING. SUSTAINED WINDS OF 25 TO 40 MPH CAN BE EXPECTED...WITH POSSIBLE GUSTS IN EXCESS OF 58 MPH. REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. $$
000 WWUS75 KBOU 161221 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 521 AM MST FRI FEB 16 2007 ...HIGH WINDS TO SPREAD FROM THE MOUNTAINS TO THE PLAINS TODAY... A FAST MOVING WEATHER SYSTEM WILL SPREAD STRONG WINDS ONTO THE PLAINS BY MIDDAY. THE STRONGEST WINDS THIS MORNING WILL CONTINUE TO BE ALONG THE FOOTHILLS...BUT AS THE FOOTHILLS WINDS DIMINISH THIS AFTERNOON THE WINDS WILL BE THE STRONGEST ON THE PLAINS. WIDESPREAD BLOWING AND DRIFTING SNOW IS EXPECTED TO DEVELOP IN OPEN AREAS...WHICH COULD CAUSE LIMITED VISIBILITIES AND DETERIORATING ROAD CONDITIONS. AS OF EARLY MORNING HIGHWAY 93 BETWEEN GOLDEN AND BOULDER WAS CLOSED DUE TO GROUND BLIZZARD CONDITIONS. MUCH OF THE NIGHT THE STRONG WINDS WERE LIMITED TO THE HIGHER MOUNTAINS AND THE FOOTHILLS WEST OF DENVER AND BOULDER. PEAK WIND GUSTS DURING THE EARLY MORNING INCLUDED 101 MPH AT ROCKY FLATS... 81 MPH IN SOUTHWEST BOULDER...AND 69 MPH ON BERTHOUD PASS. AT 5 AM THE WINDS WERE BECOMING MORE WIDESPREAD WITH GUSTS TO 63 MPH ON THE WEST SIDE OF FORT COLLINS. COZ040-042>045-048>051-162030- /O.UPG.KBOU.HW.A.0004.070216T1900Z-070217T0700Z/ /O.EXB.KBOU.HW.W.0002.070216T1600Z-070217T0700Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-NORTHEAST WELD COUNTY- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER... STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...BRUSH... FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...DEER TRAIL... LEADER...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE... LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST... HAXTUN...HOLYOKE 521 AM MST FRI FEB 16 2007 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MST TONIGHT... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST TO NORTHWEST WINDS WILL BECOME WIDESPREAD ACROSS THE PLAINS THIS MORNING AND CONTINUE THROUGH THE EVENING. SUSTAINED WINDS OF 30 TO 50 MPH CAN BE EXPECTED...WITH GUSTS AS HIGH AS 65 MPH THIS AFTERNOON. REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. WIND DAMAGE AND POWER OUTAGES ARE POSSIBLE. BLOWING AND DRIFTING SNOW WILL BECOME A PROBLEM IN OPEN AREAS ON THE PLAINS. $$ COZ035-036-038-039-162030- /O.CON.KBOU.HW.W.0002.000000T0000Z-070217T0000Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT 521 AM MST FRI FEB 16 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WEST TO NORTHWEST WINDS WILL CONTINUE THIS MORNING...DECREASING BY LATE AFTERNOON. SUSTAINED SPEEDS OF 30 TO 50 MPH WILL BE COMMON...WITH GUSTS AS HIGH AS 100 MPH IN NORMALLY WINDY SPOTS SUCH AS BOULDER AND CARTER LAKE THIS MORNING. THE WINDS WILL PRODUCE EXTENSIVE BLOWING SNOW AND POOR VISIBILITIES IN EXPOSED AREAS NEAR THE FOOTHILLS. DRIVERS SHOULD BE ALERT TO CHANGING CONDITIONS AND AVOID ROADS NEAR THE FOOTHILLS IF POSSIBLE. WIND DAMAGE AND POWER OUTAGES ARE ALSO POSSIBLE. $$ GIMMESTAD
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Feb 15, 2:55 PM MST, 1 hour 10 minutes earlier.
Area forecast discussion, Feb 15, 2:55 PM MST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 255 PM MST THU FEB 15 2007 .SHORT TERM...SOME LIGHT SNOW OCCURRING ACROSS HIGHER MOUNTAINS AT THIS TIME...MAINLY ALONG CONTINENTAL DIVIDE. NOT ALL THAT WIDESPREAD AS I THOUGHT IT WOULD BE. A BIT OF WIND ACROSS HIGHER ELEVATIONS WITH A FEW GUSTS TO 60 MPH BEING REPORTED. MOISTURE AND WIND TO INCREASE TONIGHT AS 120 KT JET MAX SLIDES CLOSER TO AREA. MODELS DIFFER ON AMOUNT OF MOISTURE OVER MOUNTAINS DURING PERIOD...BUT OROGRAPHICS CERTAINLY IMPROVE AS 7H WINDS INCREASE TO AROUND 40 KTS OVERNIGHT. LOCAL SNOW MODEL WITH CONSERVATIVE NUMBERS INDICATE 6 TO 12 INCHES THROUGH FRIDAY. QG VERTICAL VELOCITY PROGS SHOW DESCENT DURING THE PERIOD WITH MEAGER LAPSE RATES...BOTH HINDERING ADDITION SNOW AMOUNTS. THOUGH NUMBERS FALL A BIT SHORT OF WARNING CRITERIA... FEEL THERE WILL BE CONSIDERABLE BLOWING AND DRIFTING SNOW TO WARRANT THE WARNING VERSUS SNOW/BLOWING SNOW ADVISORY. SUBSIDENCE AND DEVELOPING MOUNTAIN TOP INVERSION MORE FAVORABLE FOR MOUNTAIN WAVE ALONG FOOTHILLS TONIGHT. CROSS MOUNTAIN FLOW INCREASES TO 40-45KTS BY 12Z FRIDAY AND 50 KTS BY 18Z FRIDAY. SANGSTER HIGH WIND FORECAST PROGRAM FROM EACH MODEL INDICATING WARNING FROM MIDNIGHT TONIGHT TO AROUND NOON FRIDAY. LOOKING LIKE HIGH WIND WARNING STILL WARRANTED FOR FOOTHILLS AND FRONT RANGE. BORA EXPECTED TO OCCUR ACROSS PLAINS FRIDAY BEHIND FRONT/SHORTWAVE. LOOKS LIKE BEST TIMEFRAME TO OCCUR AFTER 18Z WHEN 850 MB WINDS INCREASE TO 30-40 KTS. DOWNWARD MOTION SHOULD AID IN FORCING STRONGER 700 MB TO SURFACE. WILL ISSUE HIGH WIND WATCH FOR REST OF PLAINS NORTH OF INTERSTATE 70 BEGINNING AT 18Z FRIDAY. THIS WATCH WILL EXTEND THROUGH 06Z SATURDAY. DESPITE SUBSIDENCE...MODELS PAINT SOME PRECIP ACROSS PLAINS. WITH STRONG JET IN VICINITY...SOME PRECIP COULD BE GENERATED. WILL KEEP THE LOW POPS THERE. .LONG TERM...THE STRONG 130KT JET CORE WILL SHIFTING EAST ACROSS CO FRI NITE AND EARLY SAT WITH VERY STRONG SUBSIDENCE MOVING ACROSS NERN CO. GIVEN THE MODERATE INSTABILITY AND DOWNSLOPE FLOW...WILL CONTINUE THE HIGH WIND WATCH THRU MIDNIGHT FRIDAY ACROSS PTNS OF THE NERN PLAINS. WILL ALSO KEEP WINTER STORM WARNING THRU FRI EVENING OVR NRN MTNS. STILL STRONG 40KT WINDS AT MTN TOP AND STEEP LAPSE RATES WILL KEEP SOME SNOW PILING UP THRU THE EVENING. HIGH AMPLITUDE RIDGE ALOFT WILL BEGIN TO BUILD ACROSS THE REGION ON SATURDAY AS WINDS WILL DECREASE IN THE MTNS WITH A DRY AIRMASS IN PLACE. AS THE RIDGE SLIDES EASTWARD ON SUNDAY AN INCREASE IN MSTR EXPECTED FROM THE SOUTHWEST AS AN UPPER LOW DEVELOPS OFF THE CA COAST. INCREASING SOUTHWEST FLOW LATE SUNDAY BUT NOT CONDUCIVE TO A LOT OF MTN SHOWERS FOR THE NRN MTNS. THE UPPER LEVEL TROF PUSHES ACROSS CO LATE MONDAY AND TUE WITH A BETTER CHANCE OF SNOW FOR THE MTNS. ADDED SLIGHT POPS TO THE PLAINS AS WELL WITH A FRONTAL PASSAGE MON NITE. STILL LOW CONFIDENCE AS MODELS STILL HAVING A HARD TIME DISTRIBUTING ENERGY BETWEEN NRN/SRN BRANCHES. SHOULD GET DRIER AND WARMER AGAIN TOWARDS MIDDLE OF THE WEEK WITH WEAK RIDGING ALOFT MOVING INTO THE REGION. && .BOU WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING LATE TNT AND FRI FOR ZNS..35..36..38..39. ...WINTER STORM WARNING FOR NRN MTNS FOR LATE TNT THRU FRI EVENING..ZNS 31..33>34. ...HIGH WIND WATCH FOR PTNS OF NERN PLAINS FOR FRI AFTN THRU FRI EVENING..ZNS 40..42>45..48>51. && D-L/ENTREKIN
Hazardous weather outlook, Feb 15, 11:06 AM MST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1106 AM MST THU FEB 15 2007 COZ030>051-161300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1106 AM MST THU FEB 15 2007 ...WINTER STORM WARNING FOR MOUNTAINS LATE TONIGHT THROUGH FRIDAY EVENING... ...HIGH WIND WARNING FOOTHILLS AND ADJACENT PLAINS LATE TONIGHT THROUGH FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AREAS OF LIGHT SNOW WILL CONTINUE ACROSS THE MOUNTAINS THIS AFTERNOON WITH ACCUMULATIONS LESS THAN 3 INCHES EXPECTED. GUSTY WINDS WILL PERSIST ABOVE TIMBERLINE AND ON THE HIGHER EAST SLOPES OF THE FRONT RANGE...WITH WIND GUSTS AS HIGH AS 60 MPH. THE SNOW AND WIND WILL BECOME WIDESPREAD OVERNIGHT. WIND GUSTS IN EXCESS OF 75 MPH CAN BE EXPECTED ALONG THE FOOTHILLS AND ADJACENT PLAINS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD SNOW AND AREAS OF BLOWING SNOW WILL CONTINUE IN THE MOUNTAINS THROUGH FRIDAY EVENING...THEN DECREASING OVERNIGHT. THE HEAVIEST SNOW WILL OCCUR ON FRIDAY AFTERNOON WHEN AN UPPER LEVEL DISTURBANCE MOVES ACROSS COLORADO. TOTAL SNOW ACCUMULATIONS BY LATE FRIDAY EVENING OF 7 TO 14 INCHES WILL BE POSSIBLE. IN ADDITION TO THE SNOW...STRONG WINDS...UP TO 80 MPH...WILL PRODUCE WHITE-OUT CONDITIONS IN SNOW AND BLOWING SNOW OVER THE HIGH MOUNTAIN PASSES. STRONG WINDS WILL ALSO CONTINUE IN AND NEAR THE FRONT RANGE EASTERN FOOTHILLS THROUGH FRIDAY AFTERNOON. STRONG WEST TO NORTHWEST WINDS AT SUSTAINED SPEEDS OF 30 TO 50 MPH WITH POSSIBLE GUSTS IN EXCESS OF 75 MPH ARE POSSIBLE. THE GUSTY WINDS ALONG WITH THE NEW SNOW ON THE GROUND WILL PRODUCE AREAS OF BLOWING SNOW AND NEAR ZERO VISIBILITIES AT TIMES OVER EXPOSED LOCATIONS. WARMER AND DRIER CONDITIONS ARE EXPECTED THIS WEEKEND AS HIGH PRESSURE BUILDS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. D-L/SWE
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 11:38 AM MST | Winter Storm Warning | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 41 hr |
| Feb 15, 11:47 AM MST | High Wind Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 11 more | 32 hr |
Nearby
High Wind Watches in Colorado, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.